# SDR ASAA2023011741555

- Difficulty date: January 17, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 26,374 hours, 8,296 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Platform
- Part number: 3400018160
- Condition: Damaged
- Location: Nr 1 Engien Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG #1 BLADE #24 PLATFORM DAMAGED. GROUNDED - YES. REMOVED AND REPLACED # 24 BLADE PLATFORM ON ENG #1 REF B737-900 AMM 72-21-02-000-801-FOO AND AMM 72-21-02-400-801-FOO.
